Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Factorization of operator valued entire functions


Authors: Marvin Rosenblum and James Rovnyak
Journal: Bull. Amer. Math. Soc. 75 (1969), 1343-1346
DOI: https://doi.org/10.1090/S0002-9904-1969-12419-5
MathSciNet review: 0250108
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling and P. Malliavin, On Fourier transforms of measures with compact support, Acta Math. 107 (1962), 291-302. MR 147848
  • 2. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 3. L. de Branges, Hilbert spaces of entire functions, Prentice-Hall, Englewood Cliffs, N. J., 1968. MR 229011
  • 4. B. Ja. Levin, Distribution of zeros of entire functions, Transl. Math. Monographs, vol. 5, Amer. Math. Soc., Providence, R. I., 1964. MR 156975
  • 5. D. Lowdenslager, On factoring matrix valued functions, Ann. of Math. (2) 78 (1963), 450-454. MR 155154
  • 6. M. Rosenblum, Vectorial Toeplitz operators and the Fejér-Riesz theorem, J. Math. Anal. Appl. 23 (1968), 139-147. MR 227794


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12419-5

American Mathematical Society